# SDR 08FDEA00923

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ADA3064
- Condition: Corroded
- Location: Bs 1019-1039
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BILGE AREA; FOUND CORROSION ON STRINGER 52 OUTBD FACE; FROM FS 1019-1039.  REMOVED CORROSION IN REFERENCE WITH SRM 51-21-01; VOL II; PG 28.  ORIGINAL THICKNESS IS .090 IAW SRM 53-13-01; VOL III;  ITEM 39.  MATERIAL REMOVED IS .002.  MATERIAL REMAINING IS .088.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01; VOL I; FIG 1B.  ALODINED AND PRIMED IN REFERENCE WITH SRM 51-21-01; VOL II; PGS 21 AND 25.
